The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Number of items: 2.

Jones, G. W. and Chapman, S. J. and Allwright, D. J. (2007) Axisymmetric buckling of a spherical shell embedded in an elastic medium under uniaxial stress at infinity. The Quarterly Journal of Mechanics and Applied Mathematics . (Submitted)

Allwright, D. J. and Kaouri, K. (2004) Circulation in inviscid gas flows with shocks. Applied Mathematics Letters, 17 (7). pp. 767-770.

This list was generated on Sat Dec 15 01:14:23 2018 GMT.